# SDR DL764060406

- Difficulty date: May 19, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 18,512 hours, 6,211 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6066223
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT ELECTRICAL SMELL NOTICED IN COCKPIT FOLLOWED BY RT RECIR FAN INOP MSG.  REMOVED AND REPLACED RT RECIR FAN, CKS OK.  REMOVED MCO AND PLACARD.
